# SDR GTIA9901044

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Longeron
- Part number: S27779223040
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD FUSELAGE STATION NR 200 AT LONGERON 24 LONGERON CRACKED.  REMOVED CRACKED LONGERON FROM STATION 190 TO STATION 228.  FABRICATED LOCATED AND DRILLED LONGERON 24 AND SPLICE PER DC9 SRM 53-2.  ALODINED AND PRIMED PER DC9 SRM 51-10-3.  INSTALLED PARTS PER DC9 SRM 51-30-2.  (M)
